Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Newton's Method at Singular Points. II

D. W. Decker and C. T. Kelley
SIAM Journal on Numerical Analysis
Vol. 17, No. 3 (Jun., 1980), pp. 465-471
Stable URL: http://www.jstor.org/stable/2156887
Page Count: 7
  • Subscribe ($19.50)
  • Cite this Item
Newton's Method at Singular Points. II
Preview not available

Abstract

A result giving sufficient conditions for convergence of Newton iterates is given for a class of singular problems. The singularities considered are of second order. Convergence of asymptotic linear ratio 2/3 is obtained.

Page Thumbnails

  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471